Exponential decay of correlations in the two-dimensional random field Ising model

Jian Ding University of Pennsylvania, Philadelphia, Pennsylvania, U.S.A. Jiaming Xia University of Pennsylvania, Philadelphia, Pennsylvania, U.S.A.

Probability mathscidoc:2203.28002

Inventiones Mathematicae, 224, (3), 999-1045, 2021.1
We study the random field Ising model on Z^2 where the external field is given by i.i.d. Gaussian variables with mean zero and positive variance. We show that the effect of boundary conditions on the magnetization in a finite box decays exponentially in the distance to the boundary.
No keywords uploaded!
[ Download ] [ 2022-03-18 12:57:01 uploaded by admin ] [ 88 downloads ] [ 0 comments ]
@inproceedings{jian2021exponential,
  title={ Exponential decay of correlations in the two-dimensional random field Ising model },
  author={Jian Ding, and Jiaming Xia},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220318125701044015006},
  booktitle={Inventiones Mathematicae},
  volume={224},
  number={3},
  pages={999-1045},
  year={2021},
}
Jian Ding, and Jiaming Xia. Exponential decay of correlations in the two-dimensional random field Ising model . 2021. Vol. 224. In Inventiones Mathematicae. pp.999-1045. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220318125701044015006.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved